# SDR N6WA2020121801

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N546GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 30,369 hours, 20,960 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456046
- Part serial: ADW0553
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV WARNING AFTER TAKEOFF.  REMOVED AND REPLACED LAVATORY SMOKE DETECTOR, IAW CRJ 550 AMM 26-16-01.  OPERATIONS CHECK GOOD OK FOR SERVICE.
